# SDR IPXA2021100174474

- Difficulty date: September 14, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER 47 IS CRACKED AT STA. XCW= 17.00.REPAIRED CRACKED CENTER WING TANK STRINGER 47 BETWEEN STA. XCW=4 AND XCW= 30 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
